# SDR AT9900528

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND AFT AIRSTAIRS FWD SKIN AT BS 1090 AND L-30R MISSING INTERNAL SHIMS.  AFTER OPEN UP FOUND WEB CRACKED AND FITTING CORRODED BEYOND LIMITS.  FAB AND INSTALLED SHIM AND REPAIR DOUBLERS ON WEB.  REMOVED AND REPLACED CORRODED FITTING IAW DC9 SRM 53-01, 51-30-2, 51-10-2.
